# SDR LR7A2013032500444

- Difficulty date: March 25, 2013
- Submitted: April 2, 2013
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 51,527 hours, 29,831 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T30063
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-11 CHECK, FOUND CARGO RAMP EXTERIOR SKIN HAD MULTIPLE DENTS AND SURFACE CORROSION AT RAMP STATION 0 TO RAMP STATION 10, LH AND CENTER. / REPAIRED IAW LOCKHEED SMP583 SRM FIG. 51-140-12 AT RAMP STATION 2 LH. OTHER AREAS REPAIRED BY CORROSION REMOVAL AND TREATMENT IAW SMP583 CHAPTER 51-30 AND SMP515-B, CHAPTER 53-10-00 PG. 1.  SKIN DRESSED UP IAW SMP583, CHAPTER 51-140 PG 2.  REF MEA 382-52-13-029.
